# SDR DALA1128299858

- Difficulty date: March 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE, STA Y130.5, EXTERNAL EXISTING REPAIR DOUBLER HAS CRACK.  REMOVED EXTERNAL REPAIR DOUBLER AT LT IAW SRM 51-30-5, REQUESTED NDT FOR NO CRACKS NOTED IAW NDT SPM 06-10-01.001, RECEIVED, LOCATED, DRILLED, AND PRIMED    EXTERNAL REPAIR DOUBLER & INSTALLED EXTERNAL REPAIR DOUBLER,& CONICAL WASHERS IAW DCP-53-04.
